Journal of Quantum Information Science

Vol.2 No.2(2012), Paper ID 20144, 7 pages

DOI:10.4236/jqis.2012.22008

 

Ito’s Formula for the Discrete-Time Quantum Walk in Two Dimensions

 

Clement Ampadu

 

31 Carrolton Road, Boston, USA

 

Copyright © 2012 Clement Ampadu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Ampadu, "Ito’s Formula for the Discrete-Time Quantum Walk in Two Dimensions," Journal of Quantum Information Science, Vol. 2 No. 2, 2012, pp. 41-47. doi: 10.4236/jqis.2012.22008.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.